# SDR HNAA2016071100213

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 58,165 hours, 65,041 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

NR 2 PROPELLER N/P INDICATOR ANALOG NEEDLE WILL NOT TEST.  STUCK AT ZERO. RETURN TO GATE.  R & R THE NR 2 PROPELLER INDICATOR. OPS CHECKED GOOD IAW AMM 61-44-00. OKAY FOR SERVICE.
